# SDR 2002FA0000818

- Difficulty date: June 25, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N503ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8003
- Aircraft time: 3,272 hours
- Engine: Lyc IO360L2A
- Engine time: 4,137 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Washer
- Condition: Broken
- Location: Fuel Pump
- Part time: 1,071 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TIME CHANGE OF THE ENGINE-DRIVEN FUEL PUMP, THE SMALL RETAINING WASHER FOR THE PUMP SHAFT SPRING WAS FOUND BROKEN.
